Large deviations from a hydrodynamic scaling limit

M. D. Donsker, Srinivasa Varadhan

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)243-270
Number of pages28
JournalCommunications on Pure and Applied Mathematics
Volume42
Issue number3
DOIs
StatePublished - 1989

Fingerprint

Hydrodynamic Limit
Scaling Limit
Large Deviations
Hydrodynamics

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Large deviations from a hydrodynamic scaling limit. / Donsker, M. D.; Varadhan, Srinivasa.

In: Communications on Pure and Applied Mathematics, Vol. 42, No. 3, 1989, p. 243-270.

Research output: Contribution to journalArticle

Donsker, M. D. ; Varadhan, Srinivasa. / Large deviations from a hydrodynamic scaling limit. In: Communications on Pure and Applied Mathematics. 1989 ; Vol. 42, No. 3. pp. 243-270.
@article{c00210459fc4420284dd5fadfc94d022,
title = "Large deviations from a hydrodynamic scaling limit",
author = "Donsker, {M. D.} and Srinivasa Varadhan",
year = "1989",
doi = "10.1002/cpa.3160420303",
language = "English (US)",
volume = "42",
pages = "243--270",
journal = "Communications on Pure and Applied Mathematics",
issn = "0010-3640",
publisher = "Wiley-Liss Inc.",
number = "3",

}

TY - JOUR

T1 - Large deviations from a hydrodynamic scaling limit

AU - Donsker, M. D.

AU - Varadhan, Srinivasa

PY - 1989

Y1 - 1989

UR - http://www.scopus.com/inward/record.url?scp=84990571892&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84990571892&partnerID=8YFLogxK

U2 - 10.1002/cpa.3160420303

DO - 10.1002/cpa.3160420303

M3 - Article

VL - 42

SP - 243

EP - 270

JO - Communications on Pure and Applied Mathematics

JF - Communications on Pure and Applied Mathematics

SN - 0010-3640

IS - 3

ER -